Medical Questions > Womens Health > Birth Control Forum

more hormonal changes from the depo?

User Profile
I was put on the Depo shot in Jan. of 2010, taking 4 injections total. My last injection was mid August 2010. My husband and I are trying to conceive, however the closest thing I have had to a period since discontinuing Depo was spotting for a couple of weeks in mid November (around the date I was due for my next shot) and light spotting which lasted two weeks and started in Early Feb. In Dec., I had pregnancy symptoms from discontinuing the birth control such as sore breasts, changes in eating habits, back pain etc. By the time those symptoms stopped my breasts were the same size as they had been when I had initially started the birth control(they had gone down about a cup size while on the shot.) I have now been experiencing the same type of symptoms since Feb. when the spotting had started, my breasts and lower back hurt all of the time and I feel nauseous much of the day. Is it possible that I am pregnant, or could this just be more hormonal changes from the depo?


Did you find this post helpful?
|

User Profile
replied March 17th, 2011
Birth Control Answer A20971
Hi,
Welcome to ehealthforum.
The changes could be due to hormonal levels coming back to normal after coming off the depo shot pr due to pregnancy if you have been sexually active after coming off the depo. If you develop any new symptoms suggestive of pregnancy or suspect to be pregnant (as suggested by your present symptoms), visit your doctor/gynecologist for examination and tests to confirm/rule out pregnancy and go ahead with hormonal tests to rule it any hormonal problems.
Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.